Please use this identifier to cite or link to this item:
http://localhost:80/xmlui/handle/123456789/18015
Title: | Kikuchis-Fujimoto Disease |
Authors: | Muslim Khan Qiam ud Din Sana Wazir |
Issue Date: | 20-Dec-2011 |
Publisher: | Pakistan Oral and Dental Journal, Islamabad. |
Citation: | Bosch, X., & Guilabert, A. (2006). Kikuchi-fujimoto disease. Orphanet journal of rare diseases, 1, 1-3. |
URI: | http://142.54.178.187:9060/xmlui/handle/123456789/18015 |
ISSN: | 1012-8700 |
Appears in Collections: | Issue 02 |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
FULL TEXT.docx | 35.86 kB | Microsoft Word XML | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.